# SDR AMTA200500306

- Difficulty date: March 25, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N557TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32591
- Engine: Rroyce RB211535E4
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: BACC63BP14D7S7
- Condition: Defective
- Location: Fire Detection
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EICAS MSG LT ENGINE OH LP2 DISPLAYED.  REMOVED AND REPLACED CONNECTOR D41162P CCN NR 2623422 REF: AWM 20-61-00.  FIRE DETECTOR SYSTEM, OPS CHECKED OK.  (K)
